Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey,

I'm finishing my last week of accutane, having done about 4 and a half months. I don't break out anymore, but I do still have red spots from old pimples.. should I keep on taking it for longer? will that help make the results permanent? I need help

Share this post


Link to post
Share on other sites

What did your dermatologist say? Follow her/his instructions. Red marks fade on their own most of the time.

Share this post


Link to post
Share on other sites

If theres no active acne you shoud be fine...4 and a half months is really short though, so its better off going another month and making sure it doesnt come back later on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×